UZH-Logo

Maintenance Infos

Limit theorems for the simple branching process allowing immigration. II. The case of infinite offspring mean


Barbour, A D; Pakes, A (1979). Limit theorems for the simple branching process allowing immigration. II. The case of infinite offspring mean. Advances in Applied Probability, 11(1):63-72.

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 16:32
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Publisher DOI:https://doi.org/10.2307/1426768
Related URLs:http://www.jstor.org/stable/1426768

Download

Full text not available from this repository.View at publisher

Author Collaborations